Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

An approximate theory for the dynamic behavior of soap films


Author: R. W. Dickey
Journal: Quart. Appl. Math. 40 (1982), 151-157
MSC: Primary 73K15; Secondary 49F10, 53A10, 58E12
DOI: https://doi.org/10.1090/qam/666671
MathSciNet review: 666671
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K15, 49F10, 53A10, 58E12

Retrieve articles in all journals with MSC: 73K15, 49F10, 53A10, 58E12


Additional Information

DOI: https://doi.org/10.1090/qam/666671
Article copyright: © Copyright 1982 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website